PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Convolution operators on spaces of holomorphic functions

Volume 227 / 2015

Tobias Lorson, Jürgen Müller Studia Mathematica 227 (2015), 111-131 MSC: Primary 47A05; Secondary 30B40, 34A35. DOI: 10.4064/sm227-2-2

Abstract

A class of convolution operators on spaces of holomorphic functions related to the Hadamard multiplication theorem for power series and generalizing infinite order Euler differential operators is introduced and investigated. Emphasis is placed on questions concerning injectivity, denseness of range and surjectivity of the operators.

Authors

  • Tobias LorsonUniversity of Trier
    FB IV, Mathematics
    D-54286 Trier, Germany
    e-mail
  • Jürgen MüllerUniversity of Trier
    FB IV, Mathematics
    D-54286 Trier, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image